MathSciNet Relay Station
MathSciNet bibliographic data
MR929020 (89e:30014) 30C45 (30A10 30C80)
Chen, Yue Qing Answer to a problem of Miller. Proc. Amer. Math. Soc. 102 (1988), no. 3, 775–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement